Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Corticosteroid dependency

i am an SLE PATIENT i was given SOME PREDNISALONE TABLETS...now my symptoms have reduced but i am feeling like taking it more..and my face become puffy. i have put on weight...now i am not able. resist myself. from taking this tablet. i dont know what to do ?
Sun, 18 Oct 2009
Report Abuse
  User's Response
's  Response
yes it is the side ffect of that drug. but what to do you have no other alternative drug as of present. dont lose hopes as lot of research is going on for an better alternative drug
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I was recently prescribed 2 prednisone z packs and after those two packs were completed I prescribed a cordicosteroid ointment this I took for about 2 weeks. I am now about 2 weeks late for my period and I am experiencing occasional light symptoms that I m going to start my period. I ve heard of cordicosteroids effecting menstration. How long does this usually occur?

doctor1 MD

My uncle is using Dexa trisortil as combined medicament(dexametsone &Indomethacin) to relief his hand pain , he is an athletic trainer .. He is worried about the side effects of the corticosteroid and is consulting whether to peruse the treatment or not .He is still on the first package course and hasn t finished it yet .. Thank you very much

doctor1 MD

How safe is medium-strength corticosteroid creme for treating large patches of eczema? I have been using it on and off for 5 years, trying to avoid using it for more than a week at a time. My eczema has gotten a lot worse this past year. Is it safe to use it over a large area of my body and for a longer period of time? I want my skin to clear up, but I don t want to cause other side effects or make things worse.